# SDR ASAA0310057

- Difficulty date: March 1, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Mount
- Part number: 69374176
- Condition: Corroded
- Location: Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND CARGO DOOR HINGE MOUNT PLATES AT BS 456, STRINGER 18R CORRODED.  REMOVED AND REPLACED MOUNT PLATES PER SRM.  (M)
